Lemsip Max All in One Cold & Flu Lemon Hot Drink - 8 Sachets

Lemsip
In stock
£5.29
RRP £5.49
£5.29
RRP £5.49
The Product Information was written and researched on 09/10/2019 . Find out more. See less.

What are Lemsip Max All in One sachets?

Lemsip Max All in One sachets are a cold and flu treatment that will ease your symptoms as you enjoy a comforting hot drink. These sachets are an all in one remedy for cold and flu symptoms, tackling lots of different symptoms at once and helping you to feel better, fast. Lemsip Max All in One sachets are available in delicious lemon or wild berry and hot orange flavours.

 

How do I know if I’ve got a cold?

Colds are common illnesses which usually aren’t serious and will pass within a week or two. If you think you may have a cold, there are some common side effects that you can look out for:

  • Sneezes
  • Coughs
  • Sore throat
  • Blocked nose
  • High temperature
  • Headaches
  • Pressure in the face and head
  • Muscular aches and pains
  • Fatigue or tiredness

 

How will Lemsip Max All in One sachets help to ease my cold and flu?

Lemsip Max All in One sachets contain three active ingredients which all work to ease different cold and flu symptoms. Paracetamol is a popular, everyday painkiller which can help to ease headaches, the pain from a sore throat, or general muscular aches and pains. Paracetamol can also help to bring down a fever. Guaifenesin helps to loosen phlegm, making it easier to move, this eases your chesty cough and makes it easier to breathe. Phenylephrine is a decongestant which reduces the swelling in your nasal passages, easing your blocked nose, making it easier to breathe and reducing pressure on your head and face.

 

Can I take this product if I’m pregnant or breastfeeding?

You should not take Lemsip Max All in One if you are pregnant or breastfeeding. If you have a cold or the flu at this time, speak to your doctor or pharmacist so they can recommend a suitable treatment for you. This product should not be used by women with a history of pre-eclampsia.

 

Can I drink Lemsip if I’m taking other medication?

If you’re taking any other medication, you should speak to your doctor or pharmacist before taking Lemsip Max All in One. Do not take this product if you are taking a kind of depression medication known as MAOIs (monoamine oxidase inhibitors), or have taken an MAOI within the last 14 days. Do not take this product if you are taking any other sympathomimetic decongestants. Speak to your doctor or pharmacist before taking this product if you are taking any of the following medications:

  • Beta-blockers, which are used for high blood pressure
  • Vasodilators, which are used to treat high blood pressure, leg pain due to vascular problems, and Raynaud’s syndrome
  • Tricyclic antidepressants, such as amitriptyline and protriptyline
  • Other decongestants
  • Barbiturates, which are used for sleep problems or epilepsy
  • Other medications which may affect the way paracetamol works, including medicine used to treat blood cholesterol (cholestyramine) and medicines used for nausea and vomiting (metoclopramide and domperidone)
  • Blood-thinning drugs, such as warfarin and other coumarins
  • Medications which may affect the way phenylephrine works, such as digoxin and cardiac glycosides

 

Can I drink alcohol if I’m taking this product?

You should avoid drinking large amounts of alcohol while you’re taking Lemsip Max All in One.

 

How to take Lemsip Max All in One sachets

Mix one sachet of Lemsip Max All in One into a mug of hot, but not boiling, water. Stir until all of the powder has dissolved and drink once cooled. If you like, you can sweeten the drink with some sugar, honey, or your usual sweetener. Drink one dose every 4 – 6 hours, do not take more than 4 sachets in any 24 hours.

 

When should this product not be used?

Lemsip Max All in One is not suitable for children under the age of 12. Do not take this product if you are allergic to paracetamol, phenylephrine, guaifenesin, or any of the other listed ingredients. Do not take this medicine if you have a serious heart condition, high blood pressure, or an overactive thyroid. Speak to your doctor or pharmacist before taking this product if you have:

  • Raynaud’s syndrome
  • Diabetes mellitus
  • A problem with your liver or kidneys
  • A liver disease which is not associated with changes in the structure of the liver
  • Closed-angle glaucoma
  • An enlarged prostate
  • Phenylketonuria

 

Does this product have any side effects?

Like all medications, Lemsip Max All in One sachets can have side effects, although not everyone will experience them. These include:

  • Allergic reactions, e.g. skin rashes, swelling, difficulty breathing, itching, etc.
  • Changes in the number of blood cells, causing conditions such as thrombocytopenia (reduction in blood platelets which could mean that you bruise or bleed more easily), pancytopenia (reduction in white and red blood cells), agranulocytosis, leukopenia, neutropenia (reduction in white blood cells which makes infections more likely)
  • Feeling sick (nausea) or being sick
  • Abdominal discomfort
  • High blood pressure with a headache
  • Palpitations
  • Difficulty passing urine in men
  • Acute pancreatitis

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist straight away. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store these sachets

Store in a cool, dry place which is below 25 degrees C. Do not use if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Active Ingredients

  • Guaifenesin, Paracetamol, Phenylephrine

Ingredients

  • The active ingredients in each sachet are: Paracetamol 1000mg, Phenylephrine hydrochloride 12.2mg, Guaifenesin 200mg

    Other ingredients are: Ascorbic acid, Sucrose, Citric acid, Sodium citrate, Lemon flavour no. 1, Aspartame (E951), Saccharin sodium, Curcumin WD

Product Data

Days Supply
2
Active Ingredient(s)
Guaifenesin, Paracetamol, Phenylephrine
Manufacturer
Lemsip
Quantity
8 Sachets

Do I Have Hay Fever or a Cold?

It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.

But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?

There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.

What Are the Best Cold and Flu Medicines for Me?

When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. These include a blocked or a runny nose, a sore throat, sneezing, a headache, a raised temperature, or a cough. The good news is, there is a wide range of treatments out there that will help provide relief for these symptoms and help you get over the cold or flu.

10 Ways to Avoid Catching the Office Cold

You can’t get sick. You tell yourself this every year as you’re stocking up on vitamin C and hand sanitiser gel, you absolutely cannot get sick. And yet you do.

That's why we’ve asked our very own registered pharmacist, Shamir Patel, for some tips and tricks that will help you to make it through the winter months without catching the office cold.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days

Standard UK Delivery - £2.95* - Delivery within 3-5 working days

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here